# SDR GLBA20060924

- Difficulty date: March 22, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 22,661 hours, 27,677 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 1143800284
- Part serial: 884A
- Condition: Broken
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 5066 - PILOTS REPORTED THE ODOR OF SMOKE OR FUMES.  NO INDICATIONS OF FIRE OR SMOKE REPORTED. MAINTENANCE INSPECTED AFFECTED AREAS AND REMOVED AND REPLACED THE AFT VENT BLOWER IAW MM 21-20-00. OPERATIONAL CHECKS GOOD.
